# SDR UALA2013072205106

- Difficulty date: July 21, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 49,302 hours, 5,951 cycles
- Engine: Pwa PW40903
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pressure Switch
- Part serial: S78101
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE THRUST REVERSE STATUS MESSAGE.   REPLACED HYD PRESSURE SWITCH IAW MM.
